Mar 12, 2005
I was taking combivir and viramune. My cd4 count is at 48 and my viral load is at 140,000. After my last dr's appt., he took me off the viramune. I didn't get an indication as this was done via mail. Also, he wants me to go and have a series of blood test done. Is there a chance that my liver could be damaged after taking the viramune for about 4 months? Please help as I am worried out of my mind. Thanks Worried.
| Response from Dr. McGovern
It appears that it is not certain why he has stopped your viramune. I would simply ask what the problem is and discuss this further. If your liver tests are abnormal and you have underlying hepatitis B or C, I would get further information - such as a liver biopsy.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Vaginal Prolapse Cause Low Back Pain?
- Can You Drink After Chlamydia Medication?
- How Long Does Fluconazole Stay In Your System?
- Are Red Dots On Tongue And Swollen Lymph Nodes Signs Of Hiv?
- At What CD4 Count Should You Start Taking ARVs
- At What Stages Of HIV Does Peripheral Neuropathy Occur
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.